# SDR SCNA00089

- Difficulty date: August 10, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 45,614 hours, 20,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE AFT AIRSTAIR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERIES.
